Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dino23's Blog

  • entries
    23
  • comments
    33
  • views
    14202

Week 22 Need Advice!

dino23

768 views

Went to the derm last week and was informed that this is my last month! He did say that he wants to put me on Retin-A once I am finished with Accutane. Has anyone else done this? I am just tired of using powerful topicals, I think that is where I went wrong in the first place because my skin got so use to them, once I stopped using it I got horrible break outs and cysts. But I am also nervous to just quit accutane! :/ (will I ever be happy) ;)

He also said in about 6 months they will start doing some sort of laser type thing to even out my skin. There are lots of scars and dents right now. Has anyone had that treatment?

Thanks!



2 Comments


Recommended Comments

The Retin-A should help improve scars after Accutane and I know that what in going to do when I'm done. Also I've read and talked to a lot of people who had laser done after Accutane and they said it did help with scars and dents. You have to wait a few months after Accutane to do lasers and peels because your skin is still too thin and sensitive. That's why your dermatologist will put you on Retin-A for something to help with the scars until you are able to get laser treatment.

Share this comment


Link to comment

Hmmm, it s a tough call. If you've never been on accutane and this is your first round, you want to wait and see if your acne comes back before using any topicals. I have been on accutane going on 3 times and never did i maintain with a topical so this time around i will ask about doing that. in any event, as the above poster stated, retin a should help with marks at least until you do laser

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×